Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some theorems on stable processes


Authors: R. M. Blumenthal and R. K. Getoor
Journal: Trans. Amer. Math. Soc. 95 (1960), 263-273
MSC: Primary 60.00
MathSciNet review: 0119247
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0119247-6
PII: S 0002-9947(1960)0119247-6
Article copyright: © Copyright 1960 American Mathematical Society